Skip to Main content Skip to Navigation
Journal articles

Infinitesimal deformations of rational surface automorphisms

Abstract : If $X$ is a rational surface without nonzero holomorphic vector field and $f$ is an automorphism of $X$, we study in several examples the Zariski tangent space of the local deformation space of the pair $(X, f)$.
Complete list of metadata

Cited literature [57 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01301454
Contributor : Aigle I2m <>
Submitted on : Monday, November 18, 2019 - 11:03:02 PM
Last modification on : Wednesday, December 9, 2020 - 3:13:09 AM

File

kummer++.pdf
Files produced by the author(s)

Identifiers

Citation

Julien Grivaux. Infinitesimal deformations of rational surface automorphisms. Mathematische Zeitschrift, Springer, In press, 288 (3-4), pp.1195-1253. ⟨10.1007/s00209-017-1932-x⟩. ⟨hal-01301454⟩

Share

Metrics

Record views

247

Files downloads

195